# SDR AWXA200200217

- Difficulty date: February 7, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 38,735 hours, 17,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D534800204436
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - C - DURING C-02 CHECK A CRACK WAS FOUND ON LT OUTBOARD WEB BELOW THE AFT GALLEY, FR 68-69.
